Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 165–211 (Mi umn5475)  

This article is cited in 14 scientific papers (total in 14 papers)

On the expansion of quasi-periodic motions in convergent power series

J. K. Moser


Full text: PDF file (4204 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9

Citation: J. K. Moser, “On the expansion of quasi-periodic motions in convergent power series”, Uspekhi Mat. Nauk, 24:2(146) (1969), 165–211

Citation in format AMSBIB
\Bibitem{Mos69}
\by J.~K.~Moser
\paper On the expansion of quasi-periodic motions in convergent power series
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 165--211
\mathnet{http://mi.mathnet.ru/umn5475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240398}


Linking options:
  • http://mi.mathnet.ru/eng/umn5475
  • http://mi.mathnet.ru/eng/umn/v24/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    2. S. B. Kuksin, “Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum”, Funct. Anal. Appl., 21:3 (1987), 192–205  mathnet  crossref  mathscinet  zmath  isi
    3. S. B. Kuksin, “Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg–de Vries equation”, Math. USSR-Sb., 64:2 (1989), 397–413  mathnet  crossref  mathscinet  zmath
    4. S. B. Kuksin, “Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems”, Math. USSR-Izv., 32:1 (1989), 39–62  mathnet  crossref  mathscinet  zmath
    5. D. V. Treschev, “The mechanism of destruction of resonance tori of Hamiltonian systems”, Math. USSR-Sb., 68:1 (1991), 181–203  mathnet  crossref  mathscinet  zmath  isi
    6. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. L. D. Pustyl'nikov, “Existence of invariant curves for maps close to degenerate maps, and a solution of the Fermi–Ulam problem”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 231–241  mathnet  crossref  mathscinet  zmath  isi
    8. M. V. Matveev, “Lyapunov stability of equilibrium states of reversible systems”, Math. Notes, 57:1 (1995), 63–72  mathnet  crossref  mathscinet  zmath  isi  elib
    9. M. B. Sevryuk, “Some problems of the KAM-theory: conditionally-periodic motions in typical systems”, Russian Math. Surveys, 50:2 (1995), 341–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. M. B. Sevryuk, “Partial Preservation of Frequencies and Floquet Exponents in KAM Theory”, Proc. Steklov Inst. Math., 259 (2007), 167–195  mathnet  crossref  mathscinet  zmath  elib  elib
    11. Plotnikov P.I., Kuznetsov I.V., “Teorema kolmogorova dlya malomernykh invariantnykh torov gamiltonovykh sistem”, Doklady Akademii nauk, 439:3 (2011), 311–314  elib
    12. Yu. N. Bibikov, “On Stability in Hamiltonian Systems with Two Degrees of Freedom”, Math. Notes, 95:2 (2014), 176–181  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    13. A. S. Nikolaev, “Kato perturbative expansion in classical mechanics and an explicit expression for the Deprit generator”, Theoret. and Math. Phys., 182:3 (2015), 407–436  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. M. B. Sevryuk, “Chastichnoe sokhranenie chastot i pokazatelei Floke invariantnykh torov v obratimom kontekste 2 teorii KAM”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 516–541  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:554
    Full text:268
    References:51
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021